# SDR GTIA2017051901917

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: N2983
- Aircraft time: 40,009 hours, 18,843 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUMES NOTED DURING DESCENT BELOW 12000 FT.  FOUND AN OIL LINE ON APU LEAKING, REMOVED AND REPLACED THE OIL LINE IAW AMM 49-21-00. NO LEAKS NOTED.
